Accessibility navigation


Three-dimensional radiative transfer in midlatitude cirrus clouds

Zhong, W., Hogan, R. J. and Haigh, J. D. (2008) Three-dimensional radiative transfer in midlatitude cirrus clouds. Quarterly Journal of the Royal Meteorological Society, 134 (630). pp. 199-215. ISSN 1477-870X

Full text not archived in this repository.


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Meteorology
ID Code:1267
Publisher:Royal Meteorological Society

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation